Illinois Journal of Mathematics

Maximal subgroups of $PSp_{4}(2^{n})$ containing central elations or noncentered skew elations

David E. Flesner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 247-268.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050813

Digital Object Identifier
doi:10.1215/ijm/1256050813

Mathematical Reviews number (MathSciNet)
MR0382471

Zentralblatt MATH identifier
0304.20002

Subjects
Primary: 20G40: Linear algebraic groups over finite fields

Citation

Flesner, David E. Maximal subgroups of $PSp_{4}(2^{n})$ containing central elations or noncentered skew elations. Illinois J. Math. 19 (1975), no. 2, 247--268. doi:10.1215/ijm/1256050813. https://projecteuclid.org/euclid.ijm/1256050813


Export citation